# SDR 9625503202

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Syst
- Condition: Locked Up
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN SELECTING FLAPS 2, RECEIVED F/CTL FLAPS LOCKED ALIGNMENT FAULT COMPLETED COCKPIT OPERATING MANUAL PROCEDURES AND LANDED WITH FLAPS 0.  LANDING WAS ACCOMPLISHED WITHOUT INCIDENT.  MAINTENANCE RESET NR 1 AND NR 2 SLAT FLAP CONTROL COMPUTERS, OK AT THIS TIME.
